# SDR ASAA2016012014935

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,966 hours, 9,823 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Cdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATALINK FULL ALERT MESSAGE ON CDU. COMPLETED QRH PROCEDURE IAW FLIGHT HANDBOOK.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 839.  OPS NORMAL.
